# SDR 05FDEA00262

- Difficulty date: February 7, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 32,732 hours, 28,367 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP LWR T/E DELAMINATED.  REMOVED EXISTING REPAIR.  DRIED HONEYCOMB CORE IAW A310-200 SRM 51-77-10 PARA 2(G).  INSTALLED DOUBLER ON UPPER AND LWR SKINS IAW A310-200 SRM 57-53-12 PARA 11.  INSTALLED RIVETS IN T/E IAW A310-200 SRM 51-40-21.
